Since the patient complained of the nightmares only after taking the drugs, it mean she thinks her problem are drug relate,but she does not know the particular drug, therefore, as a pharmacist, you need to apply your expertise on drugs on this issue, should the problem persist after pharmaceutical intervention, then we can begin to look elsewhere.
Within and from the context of the complaint and the drugs in that prescription, it is obvious that ciprofloxacin is the culprit because if its CNS effect, which includes nightmares among other effects. There is basically nothing wrong with prescription, there is need to find out from the prescriber why he added astymin, should he/she say it was due to the malaria and there is need for a blood tonics (most of them say that), then the astymin should be changed to astyfer.
If you missed the question click can you deliver 40
PLEASE DO LEAVE YOUR REPLIES HERE ON THE BLOG
Join us every Monday for can you deliver series,and Fridays for here comes the answer series,we expect your replies to the questions and your criticisms to our answers. If you have any experience as a pharmacist, a medical doctor,a nurse, scientist,physiotherapist etc that you think will help improve learning ,you can email them to us at email@example.com for publication
Do not forget to like our page on facebook,
follow on twitter @futurerxdream or @ugwuleke
BBM channel C002D3B6D
NOTE; Every first and last fridays of the month would be interns focused questions
Martindale the complete drug reference 36th edition. page 244